# SDR CALA2022091602398

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737
- Aircraft serial: 60316
- Aircraft time: 23,029 hours, 8,232 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 32145526
- Part serial: 16390
- Condition: None
- Location: #2 Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BLEED TRIP OFF LIGHT COMES ON DURING TAKEOFF LIGHT NO. 2 BLEED TRIP LIGHT 2 CAME AT INITIAL T/O ROLL. NO 2 ENG FAN AIR PRE COOLER CONTROL VALVE IN CLOSED POSITION INOP COMPLIED WITH MEL, NO 2 ENG BLEED LOCKED CLOSED. "NEED OPS CHECK". RUN BLEED TRIP HAPPENED TWO TIMES. FIRST TIME BLEED TRIP OFF IDLE COMING DOWN FROM TAKEOFF N1. UNABLE TO RESET. ILLUMINATED. REQUIRES HARNESS. HARNESS ORDERED AND IS AT ACFT. POWER PLANT TEST REFERENCE TABLE, TEST 12-ACTUATORS TEST TASK WITH APU BACK PRESS. LOCKED PRSOV OFF PER MEL. NO 2 ENG BLEED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1852562  SN OFF 6390 LIGHT ON AT 50% N1, ABLE TO RESET. SECOND TRIP OCCURED AT ALMOST PRSOV IS NOT LOCKED OUT. 71-00-00-700-807-FOO NEEDS TO BE ACCOMPLISHED DISPATCH DESK: 5TOMC APPROVED MEL 3605B FOUND AIR LEAK IN FLEX SENSE LINE TOPRSOV. INSTALLED NEW SENSE LINE AND REMOVED AND REPLACED PRSOV. REF. PRSOV OPS CHECK GOOD AT TAKEOFF N1 POWER MAINTAINS 32 PSI AT NOTE: FOR TROUBLE SHOOTING, NEW PRSOV IS "NOT LOCKED OUT PER REMOVED AND REPLACED 490 DEGREE OVERTEMP SWITCH ON ENGINE 2 REF DISCONNECTED DP1102 AND D30404, BLEED TRIP OFF LIGHT REMOVED AND REPLACED ENGINE 2 MO311 HARNESS REF AMM TASK 36-11-04-000-801 REMOVAL AND 36-11-04-400-801 INSTALL. TAKEOFF N1. NEW PRSOV "NO HELP" FOR BLEED TRIP. DURRING ENGINE MEL". AMM 36-11-08-400-801.   NO FIX. EXTINGUISHED. RECONNECTED D30404 AND BLEED TRIP OFF LIGHT 73-21-06-000-802-FOO/400-802-FOO, TEST 7 EEC TEST GOOD, PER ADD EMP:U346008 VALVE, SHUTOFF,  OFF 29-3612-9-0004
